# SDR 2003F00600

- Difficulty date: October 17, 2003
- Submitted: November 12, 2003
- Operation: Air carrier
- Aircraft: N958PG
- Make and model: Boeing 757236
- Aircraft serial: 24118
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: GE767
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DAILY CHECK, FOUND L2 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED LIGHT BULB IAW B757 MM 33-51-12.  (M)
